Translator Disclaimer
March 2008 Large deviations
S. R. S. Varadhan
Ann. Probab. 36(2): 397-419 (March 2008). DOI: 10.1214/07-AOP348

Abstract

This paper is based on Wald Lectures given at the annual meeting of the IMS in Minneapolis during August 2005. It is a survey of the theory of large deviations.

Citation

Download Citation

S. R. S. Varadhan. "Large deviations." Ann. Probab. 36 (2) 397 - 419, March 2008. https://doi.org/10.1214/07-AOP348

Information

Published: March 2008
First available in Project Euclid: 29 February 2008

zbMATH: 1146.60003
MathSciNet: MR2393987
Digital Object Identifier: 10.1214/07-AOP348

Subjects:
Primary: 60-02, 60F10

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.36 • No. 2 • March 2008
Back to Top